Hausdorff dimension and measures on Julia sets of some meromorphic maps
Fundamenta Mathematicae, Tome 147 (1995) no. 3, pp. 239-260
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We study the Julia sets for some periodic meromorphic maps, namely the maps of the form $f(z) = h(\exp \frac{2πi}{T}z)$ where h is a rational function or, equivalently, the maps $˜f(z) = \exp (\frac{2πi}{h}(z))$. When the closure of the forward orbits of all critical and asymptotic values is disjoint from the Julia set, then it is hyperbolic and it is possible to construct the Gibbs states on $J(\widetilde f)$ for $-α \log |\widetilde f'|$. For $\widetilde α ={\rm HD}(J(\widetilde f))$ this state is equivalent to the $\widetilde α$-Hausdorff measure or to the $\widetilde α$-packing measure provided $\widetilde α$ is greater or smaller than 1. From this we obtain some lower bound for ${\rm HD}(J(f))$ and real-analyticity of ${\rm HD}(J(f))$ with respect to $f$. As an example the family $f_λ(z)=λ \operatorname{tan} z$ is studied. We estimate ${\rm HD}(J(f_λ))$ near $λ = 0$ and show it is a monotone function of real λ.
@article{10_4064_fm_147_3_239_260,
author = {Krzysztof Bara\'nski},
title = {Hausdorff dimension and measures on {Julia} sets of some meromorphic maps},
journal = {Fundamenta Mathematicae},
pages = {239--260},
year = {1995},
volume = {147},
number = {3},
doi = {10.4064/fm-147-3-239-260},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-147-3-239-260/}
}
TY - JOUR AU - Krzysztof Barański TI - Hausdorff dimension and measures on Julia sets of some meromorphic maps JO - Fundamenta Mathematicae PY - 1995 SP - 239 EP - 260 VL - 147 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-147-3-239-260/ DO - 10.4064/fm-147-3-239-260 LA - en ID - 10_4064_fm_147_3_239_260 ER -
%0 Journal Article %A Krzysztof Barański %T Hausdorff dimension and measures on Julia sets of some meromorphic maps %J Fundamenta Mathematicae %D 1995 %P 239-260 %V 147 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-147-3-239-260/ %R 10.4064/fm-147-3-239-260 %G en %F 10_4064_fm_147_3_239_260
Krzysztof Barański. Hausdorff dimension and measures on Julia sets of some meromorphic maps. Fundamenta Mathematicae, Tome 147 (1995) no. 3, pp. 239-260. doi: 10.4064/fm-147-3-239-260
Cité par Sources :